2018
1. V. Yu. Novokshenov, “Movable poles of Painleve I transcendents and singularities of monodromy data manifolds”, International Conference of Mathematical Physics, Kezenoi-Am 2016 (Grozny, Chechen Republic, 30 October - 3 November 2016), Springer Proceedings in Mathematics & Statistics, 187, Springer Verlag, 2018, XX–XX (to appear)
2. О. М. Киселев, В. Ю. Новокшенов, “Возникновение и распад \pi - кинка в модели синус-Гордон с высокочастотной накачкой”, Итоги науки и техники. Современная математика и ее приложения, ВИНИТИ, 152, ВИНИТИ РАН, Москва, 2018, ХХ – ХХ (в печати)

   2017
3. О. М. Киселев, В. Ю. Новокшенов, “Авторезонанс в модели генератора терагерцевых волн”, Тр. ИММ УрО РАН, 23, № 2, 2017, 117–132  mathnet  crossref  elib
4. В. Ю. Новокшенов, “Дискретные интегрируемые уравнения и специальные функции”, Уфимский математический журнал, 9:3 (2017), 119-131  mathnet  elib; V. Yu. Novokshenov, “Discrete integrable equations and special functions”, Ufa Math. Journal, 9:3 (2017), 118–130  crossref

   2016
5. О. М. Киселев, В. Ю. Новокшенов, “Авторезонанс в модели генератора терагерцевых волн”, Труды Института математики и механики УрО РАН, 2016, xx–xx (в печати)

   2015
6. В. Ю. Новокшенов, А. А. Щелконогов, “Распределение нулей обобщенных полиномов Эрмита”, Уфимск. матем. журн., 7:3 (2015), 57–69  mathnet  elib; V. Yu. Novokshenov, A. A. Schelkonogov, “Distribution of zeroes to generalized Hermite polynomials”, Ufa Math. Journal, 7:3 (2015), 54–66  crossref  scopus (cited: 1)

   2014
7. V. Yu. Novokshenov, A. A. Schelkonogov, “Double scaling limit in Painlevé IV equation and asymptotics of the Okamoto polynomials”, Spectral Theory and Differential Equations: V. A. Marchenko’s 90th Anniversary Collection, American Mathematical Society Translations: Series 2, eds. E. Khruslov, L. Pastur, D. Shepelsky, American Mathematical Society, 2014, 199 – 210 http://www.ams.org/books/trans2/233/12  crossref
8. V. Yu. Novokshenov, “Distributions of poles to Painlevé transcendents via Padé approximations”, Constructive Approximation, 39 (2014), 85 – 99 http://link.springer.com/article/10.1007/s00365-013-9190-6  crossref

   2013
9. V. Yu. Novokshenov, “Monodromy data singularities and special solutions of Painleve I equation”, Proceedings of Kyoto RIMS conference «Various Aspects on the Painlevé Equations» (Kyoto, Japan, 26–30 November 2012,), RIMS, eds. Y. Ohyama, K. Takei, RIMS Kôkyûroku Bessatsu, Kyoto, 2013, 85–100

   2012
10. В. Ю. Новокшенов, “Специальные решения первого и второго уравнений Пенлеве и особенности многообразия данных монодромии”, Тр. ИММ УрО РАН, 18, № 2, 2012, 179–190  mathnet  elib; V. Yu. Novokshenov, “Special solutions of the first and second Painlevé equations and singularities of the monodromy data manifold”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 105–117  crossref  isi  scopus
11. В. Ю. Новокшенов, “Усеченные решения уравнения Пенлеве II”, ТМФ, 172:2 (2012), 296–307  mathnet (цит.: 3)  crossref  adsnasa  elib; V. Yu. Novokshenov, “Tronquée solutions of the Painlevé II equation”, Theoret. and Math. Phys., 172:2 (2012), 1136–1146  crossref  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)

   2011
12. Л. А. Калякин, В. Ю. Новокшенов, И. Т. Хабибуллин, Е. Г. Екомасов, А. Т. Харисов, “Памяти Миниахата Асгатовича Шамсутдинова”, Уфимск. матем. журн., 3:1 (2011), 122–123  mathnet

   2009
13. В. Ю. Новокшенов, “Аппроксимации Паде для трансцендентов Пенлеве I и II”, ТМФ, 159:3 (2009), 515–526  mathnet (цит.: 16)  crossref  mathscinet (цит.: 10)  zmath  adsnasa; V. Yu. Novokshenov, “Padé approximations for Painlevé I and II transcendents”, Theoret. and Math. Phys., 159:3 (2009), 853–862  crossref  mathscinet  zmath  isi (cited: 14)  scopus (cited: 13)

   2003
14. А. В. Михайлов, В. Ю. Новокшенов, “Аналитическое описание солитонов, управляемых дисперсией, методом задачи Римана”, ТМФ, 137:3 (2003), 433–444  mathnet (цит.: 1)  crossref  mathscinet (цит.: 1)  zmath  adsnasa; A. V. Mikhailov, V. Yu. Novokshenov, “The Riemann–Hilbert Problem for Analytic Description of the DM Solitons”, Theoret. and Math. Phys., 137:3 (2003), 1723–1732  crossref  mathscinet  zmath  isi (cited: 1)
15. А. В. Михайлов, В. Ю. Новокшенов, “Отображение за период для нелинейных импульсов в оптических кабелях с управлением дисперсией”, ТМФ, 134:1 (2003), 124–134  mathnet (цит.: 1)  crossref  mathscinet  zmath; A. V. Mikhailov, V. Yu. Novokshenov, “Period Map for Nonlinear Pulses in Optical Dispersion-Managed Fibers”, Theoret. and Math. Phys., 134:1 (2003), 107–116  crossref  mathscinet  zmath  isi (cited: 1)

   2002
16. С. Босколо, С. К. Турицын, В. Ю. Новокшенов, Й. Нийхоф, “Самоподобные параболические оптические уединенные волны”, ТМФ, 133:3 (2002), 386–397  mathnet (цит.: 43)  crossref  mathscinet (цит.: 4)  zmath; S. Boscolo, S. K. Turitsyn, V. Yu. Novokshenov, J. Nijhof, “Self-Similar Parabolic Optical Solitary Waves”, Theoret. and Math. Phys., 133:3 (2002), 1647–1656  crossref  mathscinet  zmath  isi (cited: 46)
17. В. М. Бабич, Р. Р. Гадыльшин, А. Р. Данилин, С. Ю. Доброхотов, В. А. Ильин, Л. А. Калякин, Е. Ф. Мищенко, В. Ю. Новокшенов, Ю. С. Осипов, М. Д. Рамазанов, Н. Х. Розов, В. А. Садовничий, “К семидесятилетию Арлена Михайловича Ильина”, Дифференц. уравнения, 38:8 (2002), 1011–1016  mathnet  mathscinet (цит.: 1); V. M. Babich, R. R. Gadyl'shin, A. R. Danilin, S. Yu. Dobrokhotov, V. A. Il'in, L. A. Kalyakin, E. F. Mishchenko, V. Yu. Novokshenov, Yu. S. Osipov, M. D. Ramazanov, N. Kh. Rozov, V. A. Sadovnichii, “Arlen Mikhailovich Il'in (A tribute in honor of his 70th birthday)”, Differ. Equ., 38:8 (2002), 1075–1080  crossref  mathscinet

   2001
18. A. V. Mikhailov, V. Yu. Novokshenov, “The period map for pulse propagation in nonlinear optical DM fibres”, Письма в ЖЭТФ, 73:5 (2001), 287–291  mathnet; JETP Letters, 73:5 (2001), 250–254  crossref  scopus (cited: 4)

   1997
19. В. Ю. Новокшенов, А. Г. Шагалов, “Решения типа связанных состояний для эллиптического уравнения синус-Гордон”, ТМФ, 111:1 (1997), 15–31  mathnet (цит.: 2)  crossref  mathscinet (цит.: 1)  zmath; V. Yu. Novokshenov, A. G. Shagalov, “Bound states of the elliptic sine-Gordon equation”, Theoret. and Math. Phys., 111:1 (1997), 405–418  crossref  mathscinet  zmath  isi (cited: 1)

   1996
20. В. Ю. Новокшенов, “Динамика уиземовской зоны вещественного решения уравнения синус-Гордон с конечнозонными граничными условиями”, Функц. анализ и его прил., 30:4 (1996), 31–44  mathnet  crossref  mathscinet  zmath; V. Yu. Novokshenov, “Whitham Gap Dynamics of the Real-Valued Solution of the Sine-Gordon Equation with Finite-Gap Boundary Conditions”, Funct. Anal. Appl., 30:4 (1996), 246–256  crossref  mathscinet  zmath  isi
21. А. И. Бобенко, А. М. Ильин, С. Ю. Доброхотов, А. Р. Итс, Л. А. Калякин, В. Б. Матвеев, В. Ю. Новокшенов, А. Б. Шабат, “Рамиль Фаритович Бикбаев (некоролог)”, УМН, 51:1(307) (1996), 133–136  mathnet  crossref  mathscinet  adsnasa; A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  crossref  mathscinet  isi

   1993
22. В. Ю. Новокшенов, “Уиземовские деформации интегрируемых динамических систем типа волчков”, Функц. анализ и его прил., 27:2 (1993), 50–62  mathnet (цит.: 1)  mathscinet  zmath; V. Yu. Novokshenov, “Whitham Deformations of Top-Like Integrable Dynamical Systems”, Funct. Anal. Appl., 27:2 (1993), 118–127  crossref  mathscinet  zmath  isi

   1992
23. В. Ю. Новокшенов, “Прозрачные потенциалы и солитонные серии КдФ-уравнения”, ТМФ, 93:2 (1992), 286–301  mathnet  mathscinet (цит.: 3)  zmath; V. Yu. Novokshenov, “Reflectionless potentials and soliton series of the KDV equation”, Theoret. and Math. Phys., 93:2 (1992), 1279–1291  crossref  mathscinet  zmath  isi (cited: 3)

   1990
24. В. Ю. Новокшенов, “Анзац Бутру для второго уравнения Пенлеве в комплексной области”, Изв. АН СССР. Сер. матем., 54:6 (1990), 1229–1251  mathnet (цит.: 8)  mathscinet (цит.: 7)  zmath  adsnasa; V. Yu. Novokshenov, “The Boutroux ansatz for the second Painleve equation in the complex domain”, Math. USSR-Izv., 37:3 (1991), 587–609  crossref  mathscinet  zmath

   1988
25. А. Р. Итс, В. Ю. Новокшенов, “Об эффективных достаточных условиях разрешимости обратной задачи теории монодромии для систем линейных обыкновенных дифференциальных уравнений”, Функц. анализ и его прил., 22:3 (1988), 25–36  mathnet (цит.: 2)  mathscinet (цит.: 4)  zmath; A. R. Its, V. Yu. Novokshenov, “Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations”, Funct. Anal. Appl., 22:3 (1988), 190–200  crossref  mathscinet  zmath  isi (cited: 5)

   1986
26. В. Ю. Новокшенов, “Подвижные полосы решений уравнения Пенлеве третьего типа и их связь с функциями Матье”, Функц. анализ и его прил., 20:2 (1986), 38–49  mathnet (цит.: 1)  mathscinet  zmath; V. Yu. Novokshenov, “Movable poles of the solutions of Painleve's equation of the third kind and their relation with mathieu functions”, Funct. Anal. Appl., 20:2 (1986), 113–123  crossref  mathscinet  zmath  isi (cited: 4)
27. С. В. Манаков, В. Ю. Новокшенов, “Полное асимптотическое представление электромагнитного импульса в длинном двухуровневом усилителе”, ТМФ, 69:1 (1986), 40–54  mathnet (цит.: 3)  zmath; S. V. Manakov, V. Yu. Novokshenov, “Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier”, Theoret. and Math. Phys., 69:1 (1986), 987–997  crossref  zmath  isi

   1985
28. В. Ю. Новокшенов, “Асимптотическое поведение при $t\to\infty$ решения задачи Коши для нелинейного дифференциально-разностного уравнения Шредингера”, Дифференц. уравнения, 21:11 (1985), 1915–1926  mathnet (цит.: 3)  mathscinet (цит.: 3)

   1984
29. В. Ю. Новокшенов, “Метод изомонодромной деформации и асимптотика третьего трансцендента Пенлеве”, Функц. анализ и его прил., 18:3 (1984), 90–91  mathnet (цит.: 7)  mathscinet (цит.: 2)  zmath; V. Yu. Novokshenov, “Method of isomonodromy deformations and asymptotics of the third Painlevé transcendent”, Funct. Anal. Appl., 18:3 (1984), 260–262  crossref  mathscinet  zmath  isi (cited: 2)
30. В. Ю. Новокшенов, “Асимптотика при $t\to\infty$ решения задачи Коши для двумерного обобщения цепочки Тоды”, Изв. АН СССР. Сер. матем., 48:2 (1984), 372–410  mathnet (цит.: 3)  mathscinet (цит.: 2)  zmath; V. Yu. Novokshenov, “Asymptotics as $t\to\infty$ of the solution of the Cauchy problem for a two-dimensional generalization of the Toda lattice”, Math. USSR-Izv., 24:2 (1985), 347–382  crossref  mathscinet  zmath

   1983
31. Д. Н. Гайнанов, В. Ю. Новокшенов, Л. И. Тягунов, “О графах, порождаемых несовместными системами линейных неравенств”, Матем. заметки, 33:2 (1983), 293–300  mathnet (цит.: 3)  mathscinet (цит.: 1)  zmath; D. N. Gainanov, V. Yu. Novokshenov, L. I. Tyagunov, “Graphs generated by inconsistent systems of linear inequalities”, Math. Notes, 33:2 (1983), 146–150  crossref  mathscinet  zmath  isi

   1982
32. В. Ю. Новокшенов, “Асимптотические формулы для решений системы нелинейных уравнений Шрëдингера”, УМН, 37:2(224) (1982), 215–216  mathnet (цит.: 2)  mathscinet  zmath  adsnasa; V. Yu. Novokshenov, “Asymptotic formulae for solutions of a system of non-linear Schrödinger equations”, Russian Math. Surveys, 37:2 (1982), 231–232  crossref  mathscinet  zmath  isi (cited: 1)

   1980
33. В. Ю. Новокшенов, “Уравнения в свертках на конечном отрезке и факторизация эллиптических матриц”, Матем. заметки, 27:6 (1980), 935–946  mathnet (цит.: 5)  mathscinet (цит.: 8)  zmath; V. Yu. Novokshenov, “Convolution equations on a finite segment and factorization of elliptic matrices”, Math. Notes, 27:6 (1980), 449–455  crossref  mathscinet  zmath  isi (cited: 9)

   1978
34. В. Ю. Новокшенов, “Сингулярное интегральное уравнение с малым параметром на конечном отрезке”, Матем. сб., 105(147):4 (1978), 543–573  mathnet (цит.: 3)  mathscinet  zmath; V. Yu. Novokshenov, “A singular integral equation with small parameter on a finite interval”, Math. USSR-Sb., 34:4 (1978), 475–502  crossref  mathscinet  zmath

   1976
35. В. Ю. Новокшенов, “Асимптотика решения одного эллиптического уравнения с разрывными граничными условиями”, Дифференц. уравнения, 12:9 (1976), 1625–1637  mathnet  mathscinet  zmath
36. В. Ю. Новокшенов, “Асимптотика решения сингулярного интегрального уравнения с малым параметром”, Матем. сб., 100(142):3(7) (1976), 455–475  mathnet (цит.: 1)  mathscinet  zmath; V. Yu. Novokshenov, “Asymptotic behavior of the solution of a singular integral equation with a small parameter”, Math. USSR-Sb., 29:3 (1976), 411–429  crossref  mathscinet  zmath  isi